Rashes & Other Symptoms.....
Oct 15, 2002
3 months back I had an encounter with an escort(protected oral sex and open mouth kissing).On the 8th week after the incident,I developed diorreah which lasted for 7-8 days. After that I had swollen lymph glands,muscle pain on legs and sore throat which lasted for almost 3 weeks(no fever).Pl. note that I was travelling during these periods and was exposed to different climatic conditions. Last week I observed group of small/round/non-itching red rashes on my chest which started fading away the next day and left slightly brown scars. 1)Do ARS symptoms occur in this manner...one after another? 2)Do rashes associated with ARS fade away in this way? OR can this be some allergy?
Please advice me....I am really worried about these symptoms....
Response from Mr. Kull
You are at very low risk for infection in the sexual encounter that you describer; therefore, you should not be interpreting your symptoms as related to recent HIV infection. Instead, see your doctor to have your symptoms evaluated in case you are missing something else that could be going on with you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Probability Of Getting HIV From Blowjob
- What Are The Chances Of Getting AIDS From Sucking Penis?
- Burning Urethra After Having Sex During Period Worried I Have HIV
- Muscle Ache After Masturbation Sign Of HIV AIDS
- Sore On Mouth After Sucking Penis Worried I Have HIV
- Does Stress Effect Vaginal Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.